Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Parovičenko's characterization of $ \beta \omega -\omega $ implies CH


Authors: Eric K. van Douwen and Jan van Mill
Journal: Proc. Amer. Math. Soc. 72 (1978), 539-541
MSC: Primary 04A30; Secondary 54D40, 54F65, 54G05
DOI: https://doi.org/10.1090/S0002-9939-1978-0509251-7
MathSciNet review: 509251
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Parovičenko characterized $ \beta \omega - \omega $ (dually: the field of subsets of $ \omega $ modulo the finite sets) under CH. We show that his characterization implies CH.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A30, 54D40, 54F65, 54G05

Retrieve articles in all journals with MSC: 04A30, 54D40, 54F65, 54G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0509251-7
Keywords: $ \beta \omega - \omega $, Parovičenko's characterization, CH
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society